# SDR AALA20100801MIA01

- Difficulty date: July 31, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N648AA
- Make and model: Boeing 757223
- Aircraft serial: 24606
- Aircraft time: 60,198 hours, 20,711 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Inoperative
- Location: Eicas
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED EICAS DISPLAYS INOPERATIVE WHEN LEFT COMPUTER SELECTED AND BOTH ENGINES FUEL FLOW ERRATIC.  EMERGENCY DECLARED, RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED EICAS SWITCHING MODULE AND LEFT EICAS COMPUTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
